Open Access
2008/2009 On Extendable Derivations
Tomasz Natkaniec
Real Anal. Exchange 34(1): 207-214 (2008/2009).


There are derivations $f : \mathbb{R} \to \mathbb{R}$ which are almost continuous in the sense of Stallings but not extendable. Every derivation $f : \mathbb{R} \to \mathbb{R}$ can be expressed as the sum of two extendable derivations, as the discrete limit of a sequence of extendable derivations and as the limit of a transfinite sequence of extendable derivations. Analogous results hold for additive functions.


Download Citation

Tomasz Natkaniec. "On Extendable Derivations." Real Anal. Exchange 34 (1) 207 - 214, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 19 May 2009

zbMATH: 1181.26006
MathSciNet: MR2527133

Primary: 26A15
Secondary: 54C08

Keywords: additive function , algebraically independent sets , almost continuity , derivation‎ , extendability

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 1 • 2008/2009
Back to Top